Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Kuiper:1973:VRT, author = "Nicolaas H. Kuiper", title = "Sur les vari{\'e}t{\'e}s riemanniennes tr{\`e}s pinc{\'e}es. ({French}) []", journal = j-LECT-NOTES-MATH, volume = "317", pages = "201--218", year = "1973", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0069283", ISBN = "3-540-06179-7 (print), 3-540-38403-0 (e-book)", ISBN-13 = "978-3-540-06179-3 (print), 978-3-540-38403-8 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "53C20", MRnumber = "0417979 (54 \#6024)", MRreviewer = "Midori Goto", bibdate = "Fri May 9 19:07:46 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0069283/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0069272", book-URL = "http://www.springerlink.com/content/978-3-540-38403-8", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", language = "French", }